MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK & HIP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK & HIP; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, this report was received regarding a 73-year-old female consumer in the us in association with a thermacare lower back and hip heat wrap.Approximately at noon on (b)(6) 2026, the consumer applied a thermacare lower back and hip heat wrap to her back for an unspecified indication.A few hours after using the product, the consumer experienced irritation or pain in the area.The product was removed and the area was red and it looked like a chemical burn.She noted she experienced burns on her lower back with burn patches with blisters developing later that day.For treatment she used a burn cream.At the time of the report, the blisters were still present.No additional information was provided.
 
Additional Manufacturer Narrative
The root cause cannot be identified.There is limited device specific information provided, no batch number was available for evaluation.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.No product quality related trend was identified for the subclass adverse event safety request for investigation.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risk of blisters and other skin irritations.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure packaged product quality.There are pre-identified risk factors that could cause a burn listed in the hazard analysis (rpt-000097160).In addition to these hazards, there are multiple risks that are outside the control of the site.These include things like age, skin condition, medical conditions, device use error and off-label use.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.

Brand Name
THERMACARE LOWER BACK & HIP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key25033245
Report Number3007593958-2026-00018
Device Sequence Number9175864
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Initial Report FDA Received Date04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION FOR HEART; UNSPECIFIED MEDICATION FOR HIGH CHOLESTEROL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale